Previous |  Up |  Next


uniform boundedness; linear operator; bilinear operator
The Antosik-Mikusinski Matrix Theorem is used to give an extension of a uniform boundedness principle due to V. Pták to certain metric linear spaces. An application to bilinear operators is given.
[AS] Antosik P., Swartz C.: Matrix Methods in Analysis. Springer-Verlag, Heidelberg, 1985. MR 0781343 | Zbl 0564.46001
[K] Klis C.: An example of noncomplete normed $K$-spaces. Bull. Acad. Polon. Sci. 26 (1978), 415-420. MR 0500088
[LM] Lorentz G., MacPhail M.: Unbounded operators and a theorem of A. Robinson. Trans. Royal Soc. Canada 46 (1952), 33-37. MR 0052533 | Zbl 0048.35205
[M] Maddox I.: Infinite Matrices of Operators. Springer-Verlag, Heidelberg, 1980. MR 0568707 | Zbl 0424.40002
[NP] Neumann M., Pták V.: Automatic continuity, local type and casuality. Studia Math. 82 (1985), 61-90. MR 0809773
[P] Pták V.: A uniform boundedness theorem and mappings into spaces of operators. Studia Math. 31 (1968), 425-431. MR 0236672
[PB] Perez Carreras P., Bonet J.: Barrelled Locally Convex Spaces. North Holland, Amsterdam, 1987. MR 0880207 | Zbl 0614.46001
Partner of
EuDML logo